# SDR DALA2015120407380

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ON LOWER SKIN AT LT ELEVATOR CONTROL TAB BTW STA XET=65 TO XET=46 AND XET=46 TO XET=26 (VHS) (SM) (CARD 3 ZONE 65). LH ELEVATOR CONTROL TAB WAS REPLACED IAW SRM 55-04 AND WILL BE INSTALLED UNDER CARD 2730-4334, JOB 001-0229.
